# SDR SWIA202162552

- Difficulty date: August 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN PANEL AND AROUND FASTENER HEADS AROUND LAV SERVICING POINT FS 559+80 TO FS 559+112 BETWEEN STR 21R AND 24R.   (C-CHECK- RO 11/11/21)   REMOVED CORROSION FROM SKIN AT FS 559+80 - FS 559+112 AT STR 21R - STR 24R IAW REO 601R-53-61-597 REV -- DATED 2021-09-27.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
